# SDR SWAA2023031304533

- Difficulty date: February 17, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 50,940 hours, 30,659 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY - FWD SHIELD HAS CORROSION RBL 23 BS 420+16; BS 420+18.<[01] NO ALLOWABLE DAMAGE LIMITS; IT HAS TO BE REPAIRED BY REPLACEMENT PER SRM 51-10-02-0G-0 STEP 9 C.;[02] VERIFIED CORRECTIVE ACTION 1;[03] LOCATED AND DRILLED NEW FCB FWD SHIELD RBL 23 IAW SRM 51-40-05 AND DWG#143A8126 . INSTALLATION OF THIS PART WILL BE ON FAULT [TTG8Q004DRF3];[04] COMPLETED MEASUREMENT TABLE;[05] VERIFIED CORRECTIVE ACTIONS 3; 4 AND MEASUREMENT TABLE.
